# SDR ASAA2015062112174

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 33,815 hours, 10,076 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENGINE NR 1 BITE TEST, FOUND LONG TERM FAULT.  THE START LEVER SIGNALS DISAGREE, MSG NR 76-21361, FLIGHT LEG 8.    ACFT GROUNDED. RE-ACCOMPLISHED T/C 78273000 FOR ENGINES NR 1 AND NR 2, NO FAULTS.
